# SDR SWAA2021091540021

- Difficulty date: August 1, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Bs 291
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED ON BS291.5 BETWEEN STR 8R AND STR 9R AT FWD SERVICE R1 DOOR ; 2021-342254 / [01] TOOK MEASURE OF CRACK LOCATED ON STUB FRAME LOCATED ON BS291 BETWEEN STR 8R TO 9R AT FWD MEASURE IS: L= 0.200 INCH; TOOL USED CALIPER P/N:500-752-20 S/N:B16101265; DUE DATE: 20APR22 AND EVALUATED AND NOT FOUND ALLOWABLE DAMAGE ON B737-700 SRM AND MUST BE REPLACE.; [02] REMOVED STUB FRAME LOCATED ON BS 296.40 AND STR 7R TO 10R IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE.; [03] DRILLED NEW HOLES ON STUB FRAME LOCATED ON BS291.5 BETWEEN STR 8R AND STR 9R AT FWD SERVICE R1 DOOR IAW B737-700 SRM 51-40-05; [18] REPLACED STUB FRAME LOCATED ON BS291.5 BETWEEN STR 7R AND STR 9R AT FWD SERVICE R1 DOOR IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A8370 REV_
